# SDR TRAX200700178

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 5,069 hours, 4,112 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS INOP MESSAGE.  EMERGENCY DECLARED.
